# SDR HNAA2018071800153

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 42,768 hours, 38,898 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INDICATES OPEN AFTER PUSHBACK. CYCLED DOOR OPEN AND CLOSED. OPS CHECK GOOD DOOR INDICATION OKAY. OKAY FOR SERVICE.
